En.nnkuzbib.htm

Материал из DISCOPAL
Перейти к: навигация, поиск
{|
|-
| align="right" | [1]
| Stephen D. Cohen and Nikolai N. Kuzjurin. On the packing radius and the covering radius of equal-weight codes. ''Discrete Mathematics'', 213(1-3):35-42, 2000.<br />[ [[nnkuz-bib.html#nnkuz-packing-radius-codes |bib]] ]
|-
| align="right" |  [2]
| A.S. Asratian and N.N. Kuzjurin. Two sensitivity theorems in fuzzy integer programming, luleå university. Research Report 2, Luleå University of Technology, Department of Mathematics, 2000.<br />[ [[nnkuz-bib.html#nnkuz-fuzzy-ip |bib]] ]
|-
| align="right" |  [3]
| Nikolaj Kuzjurin and A. Asratian. Approximation of optima of integer programs of packing-covering type (russian). In ''Discret. Math.'', volume 12, pages 96-106, 2000.<br />[ [[nnkuz-bib.html#approximation-ip-packing-covering-rus |bib]] ]
|-
| align="right" |  [4]
| Nikolaj Kuzjurin and A. Asratian. Approximation of optima of integer programs of packing-covering type. In ''Discrete Math. Appl.'', volume 10, pages 75-86, 2000.<br />[ [[nnkuz-bib.html#approximation-ip-packing-covering |bib]] ]
|-
| align="right" |  [5]
| Nikolaj Kuzjurin and A. Asratian. On the number of partial steiner systems. ''Journal of Combinatorial Designs'', 8(5):347-352, 2000.<br />[ [[nnkuz-bib.html#partial-steiner-systems |bib]] ]
|-
| align="right" |  [6]
| Nikolaj Kuzjurin. Explicit constructions of Rodl's asymptotically good packings and coverings. ''Combin. Probab. Comput.'', 9(3):265-276, 2000.<br />[ [[nnkuz-bib.html#constructions-rodl-packings-coverings |bib]] ]
|-
| align="right" |  [7]
| A.S. Asratian and N.N. Kuzjurin. Two sensitivity theorems in fuzzy integer programming, luleå university. Research Report 8, Luleå University of Technology, Department of Mathematics, 1999.<br />[ [[nnkuz-bib.html#nnkuz-01-ip |bib]] ]
|-
| align="right" |  [8]
| A.S. Asratian and N.N. Kuzjurin. On optima of generalized covering integer programs. Research Report 7, Luleå University of Technology, Department of Mathematics, 1999.<br />[ [[nnkuz-bib.html#AK99 |bib]] ]
|-
| align="right" |  [9]
| A. S. Asratian and N. N. Kuzjurin. On number of nearly perfect matchings in almost regular uniform hypergraphs. ''Discrete Mathematics'', 207(1-3):1-8, 1999.<br />[ [[nnkuz-bib.html#nnkuz-perfect-matchings |bib]] ]
|-
| align="right" |  [10]
| Nikolaj Kuzjurin and A. Asratian. On the number of nearly perfect matchings in almost regular uniform hypergraphs. ''Discrete Math.'', 207:1-8, 1999.<br />[ [[nnkuz-bib.html#perfect-matchings-uniform-hypergraphs |bib]] ]
|-
| align="right" |  [11]
| A.S. Asratian and N.N. Kuzjurin. Approximations of packing-covering integer programs via linear relaxations. Research Report 18, Luleå University of Technology, Department of Mathematics, 1998.<br />[ [[nnkuz-bib.html#AK98 |bib]] ]
|-
| align="right" |  [12]
| N.N. Kuzjurin. On a conjecture of kierstead. Preprint SFB 343, Bielefeld University, 1998.<br />[ [[nnkuz-bib.html#nnkuz-kierstead |bib]] ]
|-
| align="right" |  [13]
| N.N. Kuzjurin. On the complexity of constructions of asymptotically good packings and coverings. ''Soviet Mathematics Doklady'', 363(1), 1998.<br />[ [[nnkuz-bib.html#nnkuz-complex-packings-coverings |bib]] ]
|-
| align="right" |  [14]
| Nikolaj Kuzjurin. Locally explicit constructions of Rodl's asymptotically good packings. In ''23rd Int. Symp. Mathematical Foundations in Computer Science MFCS'98'', volume 1450, pages 194-202. Lecture Notes in Comput. Sci. Springer, Berlin, 1998.<br />[ [[nnkuz-bib.html#locally-explicit-constructions-rodl |bib]] ]
|-
| align="right" |  [15]
| N.N. Kuzjurin. Bounds of optima of covering integer linear problems. ''Combinatorial Optimization Methods'', pages 57-72, 1997.<br />[ [[nnkuz-bib.html#nnkuz-ubounds-ip |bib]] ]
|-
| align="right" |  [16]
| N.N. Kuzjurin. On a combinatorial problem related to bounds of dimension of posets. ''Combinatorial Optimization Methods'', (2):10-14, 1997.<br />[ [[nnkuz-bib.html#nnkuz-bounds-posets |bib]] ]
|-
| align="right" |  [17]
| N.N. Kuzjurin. Almost optimal enumeration of asymptotically good packings and coverings. ''Combinatorial Optimization Methods'', pages 12-29, 1997.<br />[ [[nnkuz-bib.html#nnkuz-optimal-enumeration |bib]] ]
|-
| align="right" |  [18]
| N.N. Kuzjurin. Distributed desicion making. ''Combinatorial Optimization Methods'', pages 30-36, 1997.<br />[ [[nnkuz-bib.html#nnkuz-ddm |bib]] ]
|-
| align="right" |  [19]
| N.N. Kuzjurin. On maximal ''alpha''-height of (0,1)-matrices from ryser's classes. ''Soviet Mathematics Doklady'', 350(1):12-13, 1996.<br />[ [[nnkuz-bib.html#nnkuz-ryser-1996 |bib]] ]
|-
| align="right" |  [20]
| N.N. Kuzjurin. Metric relations in integer programming. ''Soviet Mathematics Doklady'', 340(3):308-310, 1995.<br />[ [[nnkuz-bib.html#nnkuz-ip-metric-1995 |bib]] ]
|-
| align="right" |  [21]
| N.N. Kuzjurin. An algorithm for integer programming polynomial in the average case. ''Soviet Mathematics Doklady'', 343(1), 1995.<br />[ [[nnkuz-bib.html#nnkuz-ip-polynomial-average-1995 |bib]] ]
|-
| align="right" |  [22]
| Nikolaj Kuzjurin. On the difference between asymptotically good packings and coverings. ''European J. Combin'', 16(1):35-40, 1995.<br />[ [[nnkuz-bib.html#difference-packings-coverings |bib]] ]
|-
| align="right" |  [23]
| Nikolaj Kuzjurin and S.D. Cohen. On (''n'',''k'',''l'',''delta'')-systems. In ''Proc. Edinburg Math. Soc.'', volume 38, pages 53-62, 1995.<br />[ [[nnkuz-bib.html#on-systems |bib]] ]
|-
| align="right" |  [24]
| Nikolaj Kuzjurin and L. Shabanov. A parallel algorithm for fixed-dimensional linear programming. ''Parallel Algorithms and Applications'', 5(34):17-24, 1995.<br />[ [[nnkuz-bib.html#parallel-fixed-dimensional-lp |bib]] ]
|-
| align="right" |  [25]
| Nikolaj Kuzjurin. Multiprocessor scheduling and expanders. ''Inform. Process. Lett.'', 51(6):315-319, 1994.<br />[ [[nnkuz-bib.html#multiprocessor-scheduling-expanders |bib]] ]
|-
| align="right" |  [26]
| Nikolaj Kuzjurin. On the automorphism conjecture for products of ordered sets. ''Order'', 9(3):205-208, 1992.<br />[ [[nnkuz-bib.html#automorphism-conjecture-ordered-sets |bib]] ]
|-
| align="right" |  [27]
| Nikolaj Kuzjurin and K. Engel. About the ratio of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets. ''Combinatorica'', 5(4):301-309, 1985.<br />[ [[nnkuz-bib.html#ratio-size-antichain |bib]] ]
|-
| align="right" |  [28]
| Nikolaj Kuzjurin and K. Engel. An asymptotic formula for the maximum size of an h-family in products of partially ordered sets. ''J. Comb. Theory, Ser. A.'', 37(3):337-347, 1984.<br />[ [[nnkuz-bib.html#family-partially-ordered-sets |bib]] ]
|}